# SDR CA030731013

- Difficulty date: July 12, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7250 · Turbine Section
- Part: Ring
- Part number: 3020159
- Condition: Missing
- Location: Ct Shroud
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE OVERHAULED IN MAY, 2001 AND RETURNED TO OPERATOR & WHO NOTED THE PERFORMANCE OF ENG HAD DETERIORATED & ENG WAS SENT BACK TO OVERHAULED SHOP. OVERHAUL SHOP DISCOVERED CT SHROUD SEGMENT RETAINING RING WAS NOT INSTALLED IN ITS GROOVE BUT HAD MOVED REARWARDS & JUMPED OVER RETAINING LIP OF THE CT SHROUD HOUSING CAUSING SOME FRETTING WEAR ON THE HOUSING. THIS MOVEMENT OF RETAINING RING ELIMINATED ANY PHYSICAL IMPEDIMENT TO CT SHROUD SEGMENTS, WHICH HAD MIGRATED REARWARDS & LOST LOCATION. THIS CAUSED A HEAVY TIP RUB WITH CT BLADES AND ATLANTIC TURBINES ATTRIBUTES SUBSTANTIAL LOSS OF PERFORMANCE TO THIS RUB. CT SHROUD SEGMENTS WERE REPLACED & CT BLADES WERE WORN BELOW MINIMUM LENGTH ALSO REPLACED.
